# SDR AWXA0000369

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 56,111 hours, 45,904 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 656717218
- Condition: Galled
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT INBOARD AFT MLG SUPPORT BEAM FITTING GALLED ON LUG FACE.  REMOVED AND REPLACED RT MLG SUPPORT BEAM STABILIZER FITTING IAW 737 MM 57-15-0 PG 408.
